Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 2, Issue 2, Part A (2020)

Parameter estimation of inverted exponential distribution via Bayesian approach

Author(s):

Arun Kumar Rao, Himanshu Pandey

Abstract:
In this paper, the inverted exponential distribution is considered for Bayesian analysis. The expressions for Bayes estimators of the parameter have been derived under squared error, precautionary, entropy, K-loss, and Al-Bayyati’s loss functions by using quasi and gamma priors.

Pages: 14-20  |  1028 Views  384 Downloads

How to cite this article:
Arun Kumar Rao, Himanshu Pandey. Parameter estimation of inverted exponential distribution via Bayesian approach. Int. J. Phys. Math. 2020;2(2):14-20. DOI: 10.33545/26648636.2020.v2.i2a.21